Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can thyrox and thyronorm together cause any problem?

sir, i am 41years old.i hv thyroid and have been taking thyroix25mcg daily since last 5 years. Yesterday i hv checked TSH, it is (5.86 TSH).Now doctor advised me to take thyrox 25 & 12.5mcg thyronom. Pls advise it is compulsory to take more 12.5mcg thyronorm. if i hv take both the medicines daily if any side effects? wt:68kg Also last 1 week hv swelling in both the lgs. pls advise. yr early reply will be highly appreciated.
Mon, 12 Oct 2020
Report Abuse
General & Family Physician 's  Response
Hi,

It can be taken and after month or 2 latter repeat levels [thyroid]. Once, your BP and heart rate should be checked regularly along with ECG, if there is swelling for one week. RFT is also suggested. Yes, Levothyroxine too can produce side effects of swelling but your lifestyle also can develop it. It needs to be checked by a physician. For diet, eat lots of fruits and vegetables. Drink 7-8 glasses of water. Do some pranayama [art of living workshop will provide the very much needed yoga, exercise and other techniques required by the body]. 8-9 hrs sleep is a must. Laugh and smile more through the day.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sunny Madar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tsh


Can thyrox and thyronorm together cause any problem?

Hi, It can be taken and after month or 2 latter repeat levels [thyroid]. Once, your BP and heart rate should be checked regularly along with ECG, if there is swelling for one week. RFT is also suggested. Yes, Levothyroxine too can produce side effects of swelling but your lifestyle also can develop it. It needs to be checked by a physician. For diet, eat lots of fruits and vegetables. Drink 7-8 glasses of water. Do some pranayama [art of living workshop will provide the very much needed yoga, exercise and other techniques required by the body]. 8-9 hrs sleep is a must. Laugh and smile more through the day. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sunny Madar, General & Family Physician